sexologist-icon
Pcos and medicine side effects.
Hi.. i have been taking Krimson35 a hormonal contraceptive for pcos since 1&1/2 years. I have been noticing symptoms like low concentration, poor memory, dryness of eyes , headaches, sudden panic while sleeping(leading to irregular heartbeat and dizziness) , anxiety for around 4 months. What could be the possible reason? Thank you.
91 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, usually hormones r the reason but will like to get ur hormonal profile done to understand more. Consult Gynac near u or consult me online.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.